Welcome, Guest
Username: Password: Remember me

TOPIC: Curious if any one else have had later side effects

Curious if any one else have had later side effects 1 year 2 weeks ago #26985

  • tanya_aa
  • tanya_aa's Avatar
  • Offline
  • New Member
  • Posts: 8
  • Thank you received: 24
  • Karma: 0
Hi There,
Im only new here, and would like to now if anyone has had late side effects..

Im Genotype 1b, don't now my viral load or other blood tests as i never recieved a copy of my DR..
But now week 10, blood test show, GGT 29, ALT 16, AST 19..

My question is, at first i was very scared to take this medication but knowing i may be cured after 20 years of hep C and being so very sick as in laziness, no energy, sleeping all the time and so on,i jumped at the chance. I only found out i had hep C 2 weeks before meds stated, so my head was all over the place.

At first i felt a bit weird taking the meds, but i put it down to anxiety, since then i had a few horrible days and feel strange in my mind a lot, still have a fair bit of brain fog, but not so much now

Anyways in the last 3 or 4 weeks, bam, everything is going crazy, my anxiety is sky high, never had depression but all i do now is cry, i still am so lazy and hate everything. By 7.30pm which is the time i take my tablet I'm asleep withy in 10 minutes but wake up early with so many aches and pains in my back and legs, i really concerned My Doc said its normal and should get better once i stop taking the meds, is this true?? Please some one help me i feel like i going crazy....
The administrator has disabled public write access.
The following user(s) said Thank You: coral, rohcvfighter, hanknassi, Mar

Curious if any one else have had later side effects 1 year 2 weeks ago #26986

  • rohcvfighter
  • rohcvfighter's Avatar
  • Offline
  • Platinum Member
  • Vindecat de HCV cu med. generice. Cured with generics HCV drugs.
  • Posts: 389
  • Thank you received: 1593
  • Karma: 15
Hi Tanya,

my experience was that I had some slight side effects in the first 3 weeks of treatment, but the rest of the treatment till week 12 went without any other side effects.

About the anxiety, I experienced 2 kinds:
- between EOT and SVR12 - I was worried about a relapse .... yet I kept telling myself I should simply wait and see what happens, being prepared to do another course of treatment if necessary.
- the second one happened after ~6 months from the EOT. I experienced the pain I was having several years before when I relapsed after the interferon treatment. Panic, loss of sleep, etc. I talked to dr. Freeman and he gave me couple of good advices which enabled me to understood better what was causing me the anxiety.

So, if your pain is related to anxiety and not to other cause, have patience, try to understand the nature of your anxiety and .... avoid resting too much :). In my case it helped a lot to do various activities no matter how hard it seemed to be. Staying still was far worse than being active.

Cheers,
RHF
In fiecare an HCV ucide peste 500000 oameni.Medicamentele generice pentru hepatita C functioneaza. Nu deveni statistica! Cauta pe Google “medicamente generice pentru hepatita C”.
HCV kills more than 500000 people every year. HCV generic drugs work. Don't become a statistic.
By sharing this Youtube video you might save someone’s life!
My TX: HEPCVIR-L[generic Harvoni]-India
SVR52 achieved
The administrator has disabled public write access.
The following user(s) said Thank You: coral, Vororo, hanknassi, Mar, tanya_aa

Curious if any one else have had later side effects 1 year 5 days ago #27019

  • mrcleanrt
  • mrcleanrt's Avatar
  • Offline
  • Junior Member
  • Posts: 24
  • Thank you received: 100
  • Karma: 5
tanya_aa, I to had 1b genotype and just completed my 84 pills of Epclusa and had absolutely no reactions to the pills. Actually I started sleeping better and some itching issues I'd had for a few years disappeared. My Dad was a pharmacist so medication in our house was a common issue. For many, pills and medications can cause anxiety. Look at the positive, you are going to be cured. I had HepC for 50 years-it's gone now!
I kept a daily journal about my feelings, what changes may have taken place and it was fun and kept me more focused. I also set my alarm for the time of day that was best for me. Many times I found that it was a good idea because I would get to involved with projects. Tanya, before you go to sleep or sometime during the day, think about what you would like to accomplish the next day and do it. It may be a small project, but completing chores and projects will give you a sense of satisfaction and pride. You've taken the most important step by choosing to be cured through this program offered by Dr. Freeman. Enjoy your choice! This forum is a valuable source of information and support. Everyone either in or out of the program is there for you. Be well and stay positive.
mrcleanrt
The administrator has disabled public write access.
The following user(s) said Thank You: coral, hanknassi, Mar

Curious if any one else have had later side effects 1 year 5 days ago #27021

  • DrJames
  • DrJames's Avatar
  • Offline
  • Platinum Member
  • Posts: 1822
  • Thank you received: 6746
  • Karma: 100
Hi Tanya,

Sorry to hear it's not entirely smooth sailing.

Hep C is a neurological disease, and many patients get what is loosly called "brain fog". Now this probably means "brain not working quite as fast" so it's not unreasonable to suggest that your brain may be becoming "de-fogged" and that's why you're getting a bit of anxious thinking.

Add in that it is stressful wondering if you're going to get cured, and that some people do get some side effects from any medication (these ones included)...

I'd be agreeing with your doctor that we expect it to all settle down when you finish the pills and the comparison between the before and after you will show the "new you" is in a better state of health.

Best Wishes
YMMV
The administrator has disabled public write access.
The following user(s) said Thank You: hanknassi, Mar

Curious if any one else have had later side effects 1 year 5 days ago #27023

  • coral
  • coral's Avatar
  • Offline
  • Platinum Member
  • Posts: 571
  • Thank you received: 1683
  • Karma: 31
Hi Tanya,

I'm sorry that you've been struggling. Although it may feel like it you are not going crazy. Your body and the medication are fighting hard to get rid of a virus that you have been carrying for 20 years.

Everyone seems to have different symptoms and reactions to carrying the virus and treating it although there are some common themes. Anxiety, depression, brain fog and lack of energy are not uncommon. When I look back at myself before I started treatment I was a mess of brain fog and depression. Some people sail through treatment with little or no side effects and others experience a variety of physical and emotional reactions. The one thing that is shared is the relief and increased sense of well being in the weeks, months and years after we have been cured.

I'm really hoping that things settle down for you soon. In the meantime please be kind to yourself and try to balance good rest and some exercise as both are important.

We're with you all the way.

Coral #flower
G1a probably early 1980's, Biopsy F1(2010), F2-F3(2015). VL 5+mill; 2+mill (2014) Tx naive. Accessed Sof/Led through Dr Freeman at GP2U and Buyers Club (lifesavers!!!)
Commenced tx 12/11/15. 9 wk: VL <15 Detected but LFT = Normal 12 week results: UND (Yay!) Due to slow response commenced Sof/Dac 4 Feb for 12 weeks. EOT @ 24 weeks 27 April 2016. (With thanks to Dr Freeman et al). SVR11 result: VL 1,950,000. It's back!
New tx 030916 (Viekira Pak, Solvadi, Ribavirin UND @ 111116. EOT 170217.
SVR12 and SVR 24...
The administrator has disabled public write access.
The following user(s) said Thank You: hanknassi, Mar
Time to create page: 0.124 seconds

Copyright © 2015-2019 FixHepC

Back to Top